- -

A characterization of Smyth complete quasi-metric spaces via Caristi's fixed point theorem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A characterization of Smyth complete quasi-metric spaces via Caristi's fixed point theorem

Show full item record

Romaguera Bonilla, S.; Tirado Peláez, P. (2015). A characterization of Smyth complete quasi-metric spaces via Caristi's fixed point theorem. Fixed Point Theory and Applications. 2015:183. doi:10.1186/s13663-015-0431-1

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/74739

Files in this item

Item Metadata

Title: A characterization of Smyth complete quasi-metric spaces via Caristi's fixed point theorem
Author: Romaguera Bonilla, Salvador Tirado Peláez, Pedro
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports
Issued date:
Abstract:
We obtain a quasi-metric generalization of Caristi's fixed point theorem for a kind of complete quasi-metric spaces. With the help of a suitable modification of its proof, we deduce a characterization of Smyth complete ...[+]
Subjects: Fixed Point , Quasi-metric , Smyth complete , Algorithm , Recurrence equation
Copyrigths: Reconocimiento (by)
Source:
Fixed Point Theory and Applications. (issn: 1687-1812 )
DOI: 10.1186/s13663-015-0431-1
Publisher:
SPRINGER INTERNATIONAL PUBLISHING AG, GEWERBESTRASSE 11, CHAM, CH-6330, SWITZERLAND
Publisher version: http://fixedpointtheoryandapplications.springeropen.com/articles/10.1186/s13663-015-0431-1
Thanks:
The authors are grateful to the reviewers for several suggestions which have allowed to improve the first version of the paper. This research is supported by the Ministry of Economy and Competitiveness of Spain, Grant ...[+]
Type: Artículo

References

Cobzaş, S: Functional Analysis in Asymmetric Normed Spaces. Springer, Basel (2013)

Künzi, HPA: Nonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology. In: Aull, CE, Lowen, R (eds.) Handbook of the History of General Topology, vol. 3, pp. 853-968. Kluwer Academic, Dordrecht (2001)

Reilly, IL, Subrhamanyam, PV, Vamanamurthy, MK: Cauchy sequences in quasi-pseudo-metric spaces. Monatshefte Math. 93, 127-140 (1982) [+]
Cobzaş, S: Functional Analysis in Asymmetric Normed Spaces. Springer, Basel (2013)

Künzi, HPA: Nonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology. In: Aull, CE, Lowen, R (eds.) Handbook of the History of General Topology, vol. 3, pp. 853-968. Kluwer Academic, Dordrecht (2001)

Reilly, IL, Subrhamanyam, PV, Vamanamurthy, MK: Cauchy sequences in quasi-pseudo-metric spaces. Monatshefte Math. 93, 127-140 (1982)

Künzi, HPA, Schellekens, MP: On the Yoneda completion of a quasi-metric spaces. Theor. Comput. Sci. 278, 159-194 (2002)

Romaguera, S, Valero, O: Domain theoretic characterisations of quasi-metric completeness in terms of formal balls. Math. Struct. Comput. Sci. 20, 453-472 (2010)

Künzi, HPA: Nonsymmetric topology. In: Proc. Szekszárd Conf. Bolyai Society of Math. Studies, vol. 4, pp. 303-338 (1993)

García-Raffi, LM, Romaguera, S, Schellekens, MP: Applications of the complexity space to the general probabilistic divide and conquer algorithms. J. Math. Anal. Appl. 348, 346-355 (2008)

Stoltenberg, RA: Some properties of quasi-uniform spaces. Proc. Lond. Math. Soc. 17, 226-240 (1967)

Caristi, J: Fixed point theorems for mappings satisfying inwardness conditions. Trans. Am. Math. Soc. 215, 241-251 (1976)

Kirk, WA: Caristi’s fixed point theorem and metric convexity. Colloq. Math. 36, 81-86 (1976)

Abdeljawad, T, Karapınar, E: Quasi-cone metric spaces and generalizations of Caristi Kirk’s theorem. Fixed Point Theory Appl. 2009, Article ID 574387 (2009)

Acar, O, Altun, I: Some generalizations of Caristi type fixed point theorem on partial metric spaces. Filomat 26(4), 833-837 (2012)

Acar, O, Altun, I, Romaguera, S: Caristi’s type mappings on complete partial metric spaces. Fixed Point Theory 14, 3-10 (2013)

Aydi, H, Karapınar, E, Kumam, P: A note on ‘Modified proof of Caristi’s fixed point theorem on partial metric spaces, Journal of Inequalities and Applications 2013, 2013:210’. J. Inequal. Appl. 2013, 355 (2013)

Cobzaş, S: Completeness in quasi-metric spaces and Ekeland variational principle. Topol. Appl. 158, 1073-1084 (2011)

Hadžić, O, Pap, E: Fixed Point Theory in Probabilistic Metric Spaces. Kluwer Academic, Dordrecht (2001)

Karapınar, E: Generalizations of Caristi Kirk’s theorem on partial metric spaces. Fixed Point Theory Appl. 2011, 4 (2011)

Romaguera, S: A Kirk type characterization of completeness for partial metric spaces. Fixed Point Theory Appl. 2010, Article ID 493298 (2010)

Park, S: On generalizations of the Ekeland-type variational principles. Nonlinear Anal. TMA 39, 881-889 (2000)

Du, W-S, Karapınar, E: A note on Caristi type cyclic maps: related results and applications. Fixed Point Theory Appl. 2013, 344 (2013)

Ali-Akbari, M, Honari, B, Pourmahdian, M, Rezaii, MM: The space of formal balls and models of quasi-metric spaces. Math. Struct. Comput. Sci. 19, 337-355 (2009)

Romaguera, S, Schellekens, M: Quasi-metric properties of complexity spaces. Topol. Appl. 98, 311-322 (1999)

Brøndsted, A: On a lemma of Bishop and Phelps. Pac. J. Math. 55, 335-341 (1974)

Brøndsted, A: Fixed points and partial order. Proc. Am. Math. Soc. 60, 365-366 (1976)

Smyth, MB: Quasi-uniformities: reconciling domains with metric spaces. In: Main, M, Melton, A, Mislove, M, Schmidt, D (eds.) Mathematical Foundations of Programming Language Semantics, 3rd Workshop, Tulane, 1987. Lecture Notes in Computer Science, vol. 298, pp. 236-253. Springer, Berlin (1988)

Cull, P, Flahive, M, Robson, R: Difference Equations: From Rabbits to Chaos. Springer, New York (2005)

Schellekens, M: The Smyth completion: a common foundation for denotational semantics and complexity analysis. Electron. Notes Theor. Comput. Sci. 1, 535-556 (1995)

García-Raffi, LM, Romaguera, S, Sánchez-Pérez, EA: Sequence spaces and asymmetric norms in the theory of computational complexity. Math. Comput. Model. 49, 1852-1868 (2009)

Rodríguez-López, J, Schellekens, MP, Valero, O: An extension of the dual complexity space and an application to computer science. Topol. Appl. 156, 3052-3061 (2009)

Romaguera, S, Schellekens, MP, Valero, O: The complexity space of partial functions: a connection between complexity analysis and denotational semantics. Int. J. Comput. Math. 88, 1819-1829 (2011)

[-]

This item appears in the following Collection(s)

Show full item record